# SDR UIEA2021021500324

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,920 hours, 18,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT (15000) EICAS "L PACK TEMP" CAME ON FOLLOWED QRH.  TURNED OFF PACK.  PERFORMED OPS CHECK OF LT PACK TEMP.  NO DEFECTS NOTED IAW AMM 21-61-00.  LT PACK TEMP CONTROLLER HAD LT MIX MANIFOLD TEMP SENSOR LIGHT TOOK 3 TIMES TO CLEAR FAULT.  RAN PACK, NO FAULTS AT THIS TIME.
